RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Symb. Log., 2019, Volume 84, Issue 1, Pages 343–358 (Mi jsl1)  

On a question of Krajewski's

Fedor Pakhomova, Albert Visserb

a Department of Mathematical Logic Steklov Mathematical Institute 8 Gubkina Street, Moscow 119991 Russia
b Philosophy, Faculty of Humanities Utrecht University, Janskerkhof 13 3512BL Utrect, the Netherlandse

Funding Agency Grant Number
Contest «Young Russian Mathematics»
We are grateful to Leszek Kolodziejczyk for an enlightening discussion of the question answered in Section 5. Fedor Pakhomov's research is supported in part by the Young Russian Mathematics.


DOI: https://doi.org/10.1017/jsl.2018.72


Bibliographic databases:

ArXiv: 1712.01713
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jsl1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019